RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 6, Pages 821–826 (Mi mz229)  

This article is cited in 3 scientific papers (total in 3 papers)

On a Certain Difference Equation and Its Application to the Moment Problem

F. N. Garif'yanov

Kazan State Agricultural Academy

Abstract: We study the difference equation
$$ \sum_{m_1,m_2}\Omega[\sigma_{m_1,m_2}(z)]=g(z), \qquad z\in D, $$
where $D$ is the unit square, $g(z)\in A(D)$, $\sigma_{m_1,m_2}(z)=z+m_1i+m_2$, $|m_1|+|m_2|=2$, and $\Omega(z)\in A(cD)$ is an unknown function.

DOI: https://doi.org/10.4213/mzm229

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:6, 777–782

Bibliographic databases:

UDC: 517.96
Received: 18.05.2000

Citation: F. N. Garif'yanov, “On a Certain Difference Equation and Its Application to the Moment Problem”, Mat. Zametki, 73:6 (2003), 821–826; Math. Notes, 73:6 (2003), 777–782

Citation in format AMSBIB
\Bibitem{Gar03}
\by F.~N.~Garif'yanov
\paper On a Certain Difference Equation and Its Application to the Moment Problem
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 6
\pages 821--826
\mathnet{http://mi.mathnet.ru/mz229}
\crossref{https://doi.org/10.4213/mzm229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010651}
\zmath{https://zbmath.org/?q=an:1071.39002}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 6
\pages 777--782
\crossref{https://doi.org/10.1023/A:1024041511679}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345863417}


Linking options:
  • http://mi.mathnet.ru/eng/mz229
  • https://doi.org/10.4213/mzm229
  • http://mi.mathnet.ru/eng/mz/v73/i6/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garif'yanov, S. A. Modina, “The Carleman kernel and its applications”, Siberian Math. J., 53:6 (2012), 1011–1020  mathnet  crossref  mathscinet  isi  elib  elib
    2. F. N. Garif'yanov, E. V. Strezhneva, “Difference equation for functions analytical outside two squares”, Russian Math. (Iz. VUZ), 62:6 (2018), 1–5  mathnet  crossref  isi
    3. Garif'yanov F.N. Strezhneva E.V., “On a Difference Equation Generated By Two “Close” Squares”, Lobachevskii J. Math., 40:1, SI (2019), 55–59  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:89
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020